Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 134, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Oct 10, 2021, 8:52 PM PDT. It took effect at Oct 11, 2021, 3:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2021, 8:52 PM PDT (03:52 UTC)
- In effect from
- Oct 11, 2021, 3:00 AM PDT
- Expired
- Oct 11, 2021, 1:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
534 WHUS76 KLOX 110352 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 852 PM PDT Sun Oct 10 2021 PZZ650-111200- /O.CAN.KLOX.SC.Y.0133.000000T0000Z-211011T2000Z/ /O.NEW.KLOX.SC.Y.0134.211011T1300Z-211011T2000Z/ /O.CON.KLOX.GL.W.0046.211011T2000Z-211012T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 852 PM PDT Sun Oct 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 1 PM PDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and combined seas 7 to 12 feet expected when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...For the Gale Warning, from 1 PM Monday to 3 AM PDT Tuesday. For the Small Craft Advisory, from 6 AM to 1 PM PDT Monday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-673-676-111200- /O.EXT.KLOX.GL.W.0046.000000T0000Z-211012T1300Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 852 PM PDT Sun Oct 10 2021 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM PDT TUESDAY... * WHAT...Northwest winds 30 to 40 kt with gusts up to 45 kt and combined seas 13 to 18 feet when conditions are worst. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 6 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-111200- /O.CON.KLOX.SC.Y.0133.000000T0000Z-211011T2000Z/ /O.CON.KLOX.GL.W.0046.211011T2000Z-211012T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 852 PM PDT Sun Oct 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and combined seas 10 to 15 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...For the Gale Warning, from 1 PM Monday to 3 AM PDT Tuesday. For the Small Craft Advisory, until 1 PM PDT Monday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ655-111200- /O.CON.KLOX.GL.W.0046.211011T2000Z-211012T1000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 852 PM PDT Sun Oct 10 2021 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and combined seas 6 to 11 feet expected when conditions are worst. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...From 1 PM Monday to 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
2 follow-up statements
396 WHUS76 KLOX 110957 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 257 AM PDT Mon Oct 11 2021 PZZ645-111800- /O.CON.KLOX.SC.Y.0133.000000T0000Z-211011T2000Z/ /O.CON.KLOX.GL.W.0046.211011T2000Z-211012T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 257 AM PDT Mon Oct 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 25 to 35 kt with gusts to 45 kt and combined seas of 13 to 18 feet are expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...For the Gale Warning, from 1 PM this afternoon to 3 AM PDT Tuesday. For the Small Craft Advisory, until 1 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ650-111800- /O.EXT.KLOX.SC.Y.0134.211011T1000Z-211011T2000Z/ /O.CON.KLOX.GL.W.0046.211011T2000Z-211012T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 257 AM PDT Mon Oct 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...West to northwest winds 25 to 35 kt with gusts to 45 kt and combined seas of 10 to 14 feet are expected when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...For the Gale Warning, from 1 PM this afternoon to 3 AM PDT Tuesday. For the Small Craft Advisory, until 1 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ655-111800- /O.EXB.KLOX.SC.Y.0134.211011T1600Z-211011T2000Z/ /O.CON.KLOX.GL.W.0046.211011T2000Z-211012T1000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 257 AM PDT Mon Oct 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up 40 kt and combined seas of 9 to 13 feet are expected when conditions are worst. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...For the Gale Warning, from 1 PM this afternoon to 3 AM PDT Tuesday. For the Small Craft Advisory, from 9 AM this morning to 1 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-673-676-111800- /O.CON.KLOX.GL.W.0046.000000T0000Z-211012T1300Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 257 AM PDT Mon Oct 11 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT TUESDAY... * WHAT...Northwest winds 25 to 35 kt with gusts to 45 kt and combined seas of 15 to 20 feet are expected when conditions are worst. Isolated gusts to 50 kt are possible. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 6 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
766 WHUS76 KLOX 111615 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 915 AM PDT Mon Oct 11 2021 PZZ645-120015- /O.CON.KLOX.SC.Y.0133.000000T0000Z-211011T2000Z/ /O.CON.KLOX.GL.W.0046.211011T2000Z-211012T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 915 AM PDT Mon Oct 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and combined seas 13 to 18 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...For the Gale Warning, from 1 PM this afternoon to 3 AM PDT Tuesday. For the Small Craft Advisory, until 1 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ650-120015- /O.CON.KLOX.SC.Y.0134.000000T0000Z-211011T2000Z/ /O.CON.KLOX.GL.W.0046.211011T2000Z-211012T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 915 AM PDT Mon Oct 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt and combined seas 9 to 14 feet expected when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...For the Gale Warning, from 1 PM this afternoon to 3 AM PDT Tuesday. For the Small Craft Advisory, until 1 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ655-120015- /O.CON.KLOX.SC.Y.0134.000000T0000Z-211011T2000Z/ /O.CON.KLOX.GL.W.0046.211011T2000Z-211012T1000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 915 AM PDT Mon Oct 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and combined seas 9 to 14 feet expected when conditions are worst. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...For the Gale Warning, from 1 PM this afternoon to 3 AM PDT Tuesday. For the Small Craft Advisory, until 1 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-673-676-120015- /O.CON.KLOX.GL.W.0046.000000T0000Z-211012T1300Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 915 AM PDT Mon Oct 11 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT TUESDAY... * WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and combined seas 15 to 20 feet when conditions are worst. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 6 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 5:48 PM PDT, 3 hours 4 minutes earlier.
Area forecast discussion, Oct 10, 5:48 PM PDT, 3 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
548 PM PDT Sun Oct 10 2021
updated aviation discussion
.SYNOPSIS...10/202 PM.
A strong low pressure system moving through the Great Basin will
bring cooling into Tuesday. Gusty to potentially damaging winds
will develop over the area Monday and Monday night as a northerly
pressure difference tightens across the region. A warming trend
will develop for the remainder of the week, except for chilly
overnight temperatures in wind-sheltered areas away from the
coast.
&&
.SHORT TERM (TDY-WED)...10/200 PM.
A cold upper low will be dropping south along the west coast
tonight into Monday, bottoming out near Las Vegas Monday night
before moving east into Utah on Tuesday. This is going to be a big
wind maker for us in California Monday into early Tuesday as a
strong northerly jet overhead will provide ample support for
widespread advisory level winds across the area, and some warning
level winds in the mountains, especially the I5 corridor region
but also the Antelope Valley. Wind advisories will likely be
needed for much of the area not currently covered by advisories
and warnings. There's also a lot of cold air with the upper low,
and while there will be some downsloping modification of the
temperatures it won't be nearly enough to compensate for the much
colder air aloft so temperatures will range from a few degrees
below normal for coast and coastal valleys to as much as 15-30
degrees below normal across the far interior areas bordering Kern
County.
Winds expected to settle down somewhat Tuesday, though still
breezy in many areas like southern Santa Barbara County where
we'll likely see at least some Sundowner activity most afternoons
and evenings this week, as well as the Central Coast and northern
mountain regions. Tuesday morning will be chilly with sub-freezing
temperatures possible in wind protected valley areas. Frost
advisories or even freeze warnings are possible for areas like the
Antelope, Santa Ynez, and Ojai Valleys and 40s even for some
coastal areas. And still well below normal for afternoon highs as
well.
A slow warming trend will begin most everywhere Wednesday after
another chilly start to the day. Another trough will be pushing
into the Great Basin, maintaining northwest flow aloft and keeping
high pressure over the Pacific. So still breezy conditions across
the Central Coast and into southern Santa Barbara County.
.LONG TERM (THU-SUN)...10/214 PM.
High pressure will build over the area from the west Thu-Sat and
gradients expected to turn offshore by Friday, or possibly as
early as Thursday. This combination will at least bring
significant warming to the area. Still some uncertainty with the
strength of the offshore flow, which is expected to peak on
Friday but continue into Saturday. The ECMWF has been pretty
consistent with most of the ensemble members showing at least a
moderate Santa Ana wind event for LA/Ventura Counties. The GFS is
much weaker. It has shown a decent offshore gradient at times in
the last several days but has never had much, if any, upper
support. So the potential offshore event later this week is still
very much a question mark, though there is high confidence in the
warming trend.
Warm temperatures expected to continue at least into Saturday,
then most model solutions now showing the ridge weakening Sunday
with onshore flow returning for cooler temperatures but still
within a few degrees of normal.
&&
.AVIATION...11/0044Z.
At 2317Z at KLAX, the marine layer was 700 feet deep. The top of
the inversion was around 1500 at a temperature of 23 degrees C.
High confidence in VFR conditions for all TAFs except for LA
County coastal sites. There is a 40% chance of no low clouds for
KLAX/KLGB/KSMO. High confidence in gusty N to NW winds on Monday,
but moderate confidence in wind speeds after 16Z which may be off
by 5-10 kt. Moderate to strong turbulence is likely after 18Z,
especially around higher terrain.
KLAX...Moderate confidence in TAF. There is a 40% chance of no low
clouds tonight. Any east wind component will likely be 5 kt or
less 09Z-16Z. There is a 40% chance of a north cross wind
exceeding 25 kt after 23Z Monday.
KBUR..High confidence in CAVU TAF. Gusty north winds may arrive as
early as 18Z.
&&
.MARINE...10/211 PM.
***Very dangerous winds and seas across much of the waters Monday
into Monday night***
High confidence in the current forecast thru Tue. Moderate
confidence in the current forecast after Tue.
Outer waters...NW winds will increase to Small Craft Advisory
(SCA) levels today, and seas will become large and rough. Winds
are expected to increase to Gale Force tonight, then increase
additionally on Mon to strong Gale Force Levels. There could even
be some isolated Storm Force wind gusts Monday afternoon and
evening. Seas will be large, steep, rough and very dangerous
Mon into Mon night. Winds are expected to drop below Gale Force
late Mon night, but there is a chance (30%) this may not occur
until Tue morning, SCA level winds are expected to persist much of
the time Tue thru Thu across the outer waters.
Across the inner waters north of Pt Sal, winds are expected to
increase to SCA levels this afternoon and continue thru late
tonight. Even if winds drop below SCA levels for a while late
tonight and early Mon, they will likely increase to Gale Force
Mon afternoon and continue thru late Mon night. Seas will become
large, steep and dangerous Mon/Mon night. Winds are expected to
drop to SCA level late Mon night, but seas will likely remain
above SCA levels Tue morning. SCA level winds are expected Tue
afternoon/evening. There is a 40% chance of SCA level winds Wed/Thu.
Across the SBA Channel, SCA level winds are expected to develop
this afternoon, strongest across the western portions, then
continue much of the time through Mon morning. Then Gale Force
winds are expected Mon afternoon thru late Mon night along with
large, steep and dangerous seas. Winds are expected to lower to
SCA levels late Mon night, but SCA conds should linger, at least
across western portions through Tue night. There is a good chance
of SCA level winds across western portions of the SBA Channel Wed
afternoon/evening, and a 30% chance Thu afternoon/evening.
Across the southern inner waters, there is a 40% chance of SCA
level winds across western and northern portions this afternoon
through late tonight. Gale Force winds are expected across much of
the southern inner waters Mon afternoon into Mon night, with large
steep and dangerous seas. Winds are expected to lower to SCA levels
late Mon night. There is a 30% chance of SCA level winds during
the afternoon/evening hours Wed/Thu, mainly in western portions.
&&
.BEACHES...10/212 PM.
A large northwest swell is expected to build over the coastal
waters between Sunday night and Tuesday. High surf will likely
develop at Central Coast beaches from Monday through Tuesday.
The High Surf Advisory has already been expanded to the west
facing beaches of Ventura County. For the morning update, the High
Surf Advisory will again be expanded to the west facing beaches of
Los Angeles County.
&&
.FIRE WEATHER...10/936 AM.
Weak north to northeasterly winds will continue to reinforce the dry air
across the region, with humidities lowering to between 8 and 20 percent today
across most inland areas. Elevated fire weather conditions exist today
for the Los Angeles and Ventura county mountains and valleys. On Monday,
a vigorous and colder low pressure area will drop into Nevada and northern
Arizona resulting in strong northwest to north winds across much of
southwestern California along with cooler temperatures. The strongest
winds are expected Monday afternoon through Monday evening, with damaging
wind gusts of 50 to 65 mph possible across portions of the mountains
and Antelope Valley. Remaining coastal and valley areas will likely
see wind gusts in the 30 to 50 mph range, with some of the stronger
winds focused across the Santa Barbara south coast, Santa Clarita Valley,
San Fernando Valley, Santa Monica mountains, and Los Angeles/Ventura
county coasts. The widespread northwest to north winds will also be
accompanied by pockets of humidities as low as 8 to 20 percent, with
the driest air likely across wind prone downslope coastal/valley locations
in the afternoon and early evening hours. The combination of strong
winds and low humidities will bring elevated to brief critical fire
weather conditions across much of Southwest California from late
Monday morning through Monday night.
Long range computer models continue to show an extended period of weak to
moderate north to northeast winds and low humidities, bringing continued
elevated to brief critical fire weather conditions to much of the region
from Tuesday through Friday. A slightly stronger offshore wind push
is possible on Friday, when there will be the potential for moderate
Santa Ana winds across Los Angeles and Ventura counties.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect from 3 AM Monday to 8 AM PDT
Tuesday for zones 34-35. (See LAXCFWLOX).
Wind Advisory in effect until 11 AM PDT Monday for zones
39-52. (See LAXNPWLOX).
High Surf Advisory in effect from 8 AM Monday to 5 AM PDT
Tuesday for zone 40. (See LAXCFWLOX).
High Surf Advisory in effect from noon Monday to 8 AM PDT
Tuesday for zones 41-87. (See LAXCFWLOX).
High Wind Warning in effect from 11 AM Monday to 3 AM PDT
Tuesday for zones 52>54-59. (See LAXNPWLOX).
Wind Advisory in effect from 10 PM this evening to 11 AM PDT
Monday for zones 53-54. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 1 PM PDT Monday for
zones 645-650. (See LAXMWWLOX).
Gale Warning in effect from 1 PM Monday to 3 AM PDT Tuesday
for zones 645-650-655. (See LAXMWWLOX).
Small Craft Advisory in effect until 8 PM PDT this evening
for zones 670-673-676. (See LAXMWWLOX).
Gale Warning in effect until 5 AM PDT Tuesday for zones
670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (WED-SUN).
Sub-freezing overnight temperatures are expected Tuesday and
Wednesday morning across interior San Luis Obispo County, the
Cuyama Valley, and the Antelope Valley. Gusty Santa Ana winds and
critical fire weather conditions are possible Friday.
&&
PUBLIC...MW
AVIATION...Stewart
MARINE...Sweet
BEACHES...Sweet
FIRE...Gomberg
SYNOPSIS...MW
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 9:21 PM PDT | Wind Advisory | LOX | Los Angeles | 39 hr |
| Oct 11, 4:11 AM PDT | Frost Advisory | LOX | 29 hr | |
| Oct 11, 4:11 AM PDT | Freeze Watch | LOX | 32 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.